Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Feeling short of breath and out of sorts, low BP, have hypothyroid. Natural remedy?

I was feeling short of breath and out of sorts. Took my blood pressure at a pharmacy and it measured 105/40 - took it again and it was 105/45. I have always had hypotension, but this is pretty low, I think. I have had readings of 115/60 most of the time. That's when I really feel good. Or 85/55 (feel slow) I am a senior citizen past 60.
In mostly good health. Do not drink or smoke, Also have hypothyroid. Taking natural remedy for that.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
If you are hypothyroid there are very much chances you will have ADDISON with low bp
Every person has their best bp to work actively....your natural remedy for hypothyroidism is working as you would have diastolic hypertension with untreated hypothyroidism..
Get a chest xray for fibrosis or pneumonia and echo for heart failure and a short synacten test for addison.
hope that helps
take care
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor